# SDR PAYA95A4007

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7658 - THE NR 2 ECU FAULTED AND WHEN NR 2 PROP WAS FEATHERED CREW REPORTED SMOKE CAUTION ILLUMINATED ON CAP.  CREW FURTHER REPORTED VISUAL INDICATION OF SMOKE IN CABIN AND COCKPIT.  MAINTENANCE RAN ACFT FOR 30 MINUTES AND NOTED NO INDICATION OR VISUAL CONFIRMATION OF SMOKE ANYWHERE THROUGHOUT ACFT CABIN OR COCKPIT.  (W)
